Welcome to IJSDR UGC CARE norms ugc approved journal norms IJRTI Research Journal | ISSN : 2455-2631
International Peer Reviewed & Refereed Journals, Open Access Journal
ISSN Approved Journal No: 2455-2631 | Impact factor: 8.15 | ESTD Year: 2016
Scholarly open access journals, Peer-reviewed, and Refereed Journals, Impact factor 8.15 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool) , Multidisciplinary, Monthly, Indexing in all major database & Metadata, Citation Generator, Digital Object Identifier(DOI)

Issue: May 2023

Volume 8 | Issue 5

Impact factor: 8.15

Click Here For more Info

Imp Links for Author
Imp Links for Reviewer
Research Area
Subscribe IJSDR
Visitor Counter

Copyright Infringement Claims
Indexing Partner
Published Paper Details
Paper Title: On Characteristic Properties Of Alfa-Compactness In Fuzzy Topological Spaces
Authors Name: Satish Raj , Dr. Mukund Kumar Singh
Unique Id: IJSDR2305238
Published In: Volume 8 Issue 5, May-2023
Abstract: ABSTRACT Our main aim is to show Fuzzy set theory of various mathematical structures, whose features emphasize the effects of ordered structure, may be developed on the Fuzzy topological theory. Fuzzy topology is one such branch, combining ordered with topological structure. This is wider than that of classical set theory. We also introduce the concept of fuzzy nearly C--compactness in fuzzy topological spaces and fuzzy bitopological spaces for deriving some interesting applications of fuzzy almost continuous and fuzzy almost open functions. We also derive some basic characterisation of C--compactness in fuzzy topological space by C. L. Chang(1). C. L. Chang and Zadeh(3) developed the concept of fuzzy topological spaces based on the concept of a fuzzy set.
Keywords: Key-words:(Fuzzy Topological space, compactness, compact space, -Open, Set theory and regular closed set)
Cite Article: "On Characteristic Properties Of Alfa-Compactness In Fuzzy Topological Spaces", International Journal of Science & Engineering Development Research (www.ijsdr.org), ISSN:2455-2631, Vol.8, Issue 5, page no.1514 - 1516, May-2023, Available :http://www.ijsdr.org/papers/IJSDR2305238.pdf
Downloads: 000222060
Publication Details: Published Paper ID: IJSDR2305238
Registration ID:206411
Published In: Volume 8 Issue 5, May-2023
DOI (Digital Object Identifier):
Page No: 1514 - 1516
Publisher: IJSDR | www.ijsdr.org
ISSN Number: 2455-2631

Click Here to Download This Article

Article Preview

Click here for Article Preview

Major Indexing from www.ijsdr.org
Google Scholar ResearcherID Thomson Reuters Mendeley : reference manager Academia.edu
arXiv.org : cornell university library Research Gate CiteSeerX DOAJ : Directory of Open Access Journals
DRJI Index Copernicus International Scribd DocStoc

Track Paper
Important Links
Conference Proposal
DOI (A digital object identifier)

Providing A digital object identifier by DOI
How to GET DOI and Hard Copy Related
Open Access License Policy
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License
Creative Commons License
This material is Open Knowledge
This material is Open Data
This material is Open Content
Social Media

Indexing Partner